Skip to main content
Log in

Fourier series approximation of functions which satisfy Lipschitz conditions

  • Published:
Ukrainian Mathematical Journal Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. A. I. Stepanets, “On a problem of A. N. Kolmogorov in the case of functions of two variables, ” Ukrainsk. Matem. Zh.,24, No. 56 (1972).

  2. I. M. Ryzhik and I. S. Gradshtein, Tables of Integrals, Sums, Series, and Products fin Russian], Nauka, Moscow-Leningrad (1951).

    Google Scholar 

  3. V. K. Dzyadyk and A. I. Stepanets, “On the sequence of the zeros of the sine integral,” in: Metric problems of the Theory of Functions and Mappings [in Russian], No. 2, Naukova Dumka, Kiev (1971).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 24, No. 6, pp. 781–799, November–December, 1972.

I express my deep gratitude to V. K. Dzyadyk for suggesting this topic as well as for the careful discussions of the obtained results.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Stepanets, A.I. Fourier series approximation of functions which satisfy Lipschitz conditions. Ukr Math J 24, 627–640 (1972). https://doi.org/10.1007/BF01085413

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01085413

Keywords

Navigation